# SDR UHLA201602060041

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 31,275 hours, 26,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Condition: Sheared
- Location: Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED REAR HINGE HAS SHEARED BOLT AT ACTUATOR ATTACH. R & R BOLT IN REAR HINGE ROTATING ARM IAW AMM 52-11-03.
